# SDR 06FDEA2844

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 38,457 hours, 10,429 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF RECEIVED ECAM ALERT.  FWD CARGO COMPARTMENT SMOKE.  COMPLIED WITH ECAM AND QRH.  RETURNED TO KBDL.  NO SMOKE DETECTED AND FIRE DEPT SCANNED COMPT WITH INFRA RED, OK.  RELEASED FOR SERVICE PER MEL/CDL: 26-16-02-B AND 26-16-01, NO CARGO IN THIS COMPT.
